MAUDE Adverse Event Report: MEDIVATORS INC. RAPICIDE PA HIGH-LEVEL DISINFECTANT

MEDIVATORS INC. RAPICIDE PA HIGH-LEVEL DISINFECTANT
Model Number ML02-0117
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code Pain (1994)
Date of Event 03/18/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Steris contacted the user facility to obtain additional information regarding the reported event.The user facility stated that the employee was changing the rapicide pa high-level disinfectant bottle when the reported event occurred.It is unknown if the "spill" was from the old or new bottle.No potential slip/fall hazard was present.The chemtrec report did not provide a lot number for the rapicide pa high-level disinfectant subject of the reported event.The safety data sheet for rapicide pa high-level disinfectant states (section 8), "use ventilation adequate to keep exposures (airborne levels of dust, fume, vapor, etc.) below recommended exposure limits.Ensure that eyewash stations and safety showers are close to the workstation location.Wear chemically resistant protective gloves.Wear approved eye protection (properly fitted dust- or splash-proof chemical safety goggles) and face protection (face shield).Wear suitable protective clothing.Wear solvent resistant apron and boots for spills." no additional issues have been reported.Udi related data clarification - the lot/serial number is unknown; therefore, the applicable production identifiers were not included in the mdr.
 
Event or Problem Description
The user facility reported via chemtrec report that rapicide pa high-level disinfectant "spilled" onto an employee's leg.She experienced "tingling, burning and redness".The employee flushed her leg with water.It is unknown if medical treatment was sought or administered.

Brand Name
RAPICIDE PA HIGH-LEVEL DISINFECTANT
Common Device Name
RAPICIDE PA HIGH-LEVEL DISINFECTANT
Manufacturer (Section D)
MEDIVATORS INC.
14605 28th ave n
minneapolis MN 55447
Manufacturer (Section G)
MEDIVATORS INC.
14605 28th ave n
minneapolis MN 55447
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
MDR Report Key21860159
Report Number2150060-2025-00009
Device Sequence Number11935965
Product Code FEB
UDI-Device Identifier00677964090172
UDI-Public(01)00677964090172
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K082988
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberML02-0117
Device Catalogue NumberML020117
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/18/2025
Initial Report FDA Received Date04/17/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown